Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on exponential integrability and pointwise estimates of Littlewood-Paley functions

Author: Mark Leckband
Journal: Proc. Amer. Math. Soc. 109 (1990), 185-194
MSC: Primary 42B30; Secondary 47B38
MathSciNet review: 1007504
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ Tf$ denote any one of the usual classical or generalized Littlewood-Paley functions. This paper derives a BLO norm estimate for $ {(Tf)^2}$ and a pointwise estimate for $ Tf$.

References [Enhancements On Off] (What's this?)

  • [1] R. Banuelos and C. N. Moore, Sharp estimates for the nontangential maximal function and the Lusin area function, preprint.
  • [1] A. P. Calderon and A. Torchinsky, Parabolic maximal functions associated with a distribution, Adv. in Math. 16 (1975), 1-64. MR 0417687 (54:5736)
  • [3] S. Y. A. Chang, J. Wilson and T. Wolff, Some weighted norm inequalities concerning the Schrodinger operators, Comment. Math. Helv. (to appear). MR 800004 (87d:42027)
  • [4] S. Chanillo and R. L. Wheeden, Some weighted inequalities for the area integral, Indiana Univ. Math. J. 36 (1987), 277-294. MR 891775 (88e:42036)
  • [5] R. Fefferman, R. Gundy, R. F. Silverstein, and E. M. Stein, Inequalities for ratios of functionals of harmonic functions, Proc. Nat. Acad. Sci. U.S.A. 79 (1982), 7985-7960. MR 687499 (85c:42024)
  • [6] J.-L. Journe, Calderon-Zygmund operators, pseudo-differential operators and the Cauchy integral of Calderon, Springer-Verlag, Lecture Notes in Math., vol. 994.
  • [7] M. A. Leckband, Structure results on the maximal Hilbert transform and two-weight norm inequalities, Indiana Univ. Math. J. (2) 34 (1985), 259-275. MR 783915 (86k:42016)
  • [8] T. Murai and A. Uchiyama, Good-$ \lambda $ inequalities for the area integral and the nontangential maximal function, Studia Math. 83 (1986), 251-262. MR 850827 (87m:42016)
  • [9] E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, NJ, 1970. MR 0290095 (44:7280)
  • [10] O. Stromberg and A. Torchinsky, Weighted Hardy spaces, Lecture Notes in Math., vol. 1381, Springer-Verlag.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B30, 47B38

Retrieve articles in all journals with MSC: 42B30, 47B38

Additional Information

Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society